Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Abacavir Skin Patch Test

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Ziagen (Abacavir)

a-BAK-a-veer Brand Name: Ziagen Other Name(s): ABC, abacavir sulfate Drug Class: Nucleoside Reverse Transcriptase Inhibitors Approved Use: Treatment of HIV Infection WARNING: Abacavir can cause serious, life-threatening side effects. These include allergic reactions, lactic acidosis (buildup of acid in the blood), and liver problems. People who take abacavir may have a serious allergic reaction (hypersensitivity...
Ask the Experts

Allergic to Efavirenz & Abacavir Sulfate

Thank you for your helpful response to my previous question, http://www.thebody.com/Forums/AIDS/SideEffects/Archive/Ear/Q182268.htmlMy mothers treatment was stopped for about 2 months while we waited for her to recover from the side effects of...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
I am very sorry to hear of your mother's plight. At this stage, I would probably avoid the efavirenz and abacavir. I might consider a combination of tenofovir, lamivudine and a protease inhibitor of some sort (if this is available to you).... Read more »

Side effects Atripla vs. (Abacavir + Lamivudine + Efavirenz)?

Hello,I am an international student currently studying in the United States but that may eventually have to go back to South America. I was detected HIV last December, and I know the infection occurred last summer. I have been following my viral...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Most patients would do OK if switching from Atripla to efavirenz + lamivudine + abacavir (particularly if HLA B5701 negative). The major issue with starting efavirenz + lamivudine + abacavir is a higher rate of skin/hypersensitivity issues resulting... Read more »

"incapcitating fatigue with Abacavir."

Dr Bob,Thanks for all your hard work, patience and above all compassion.I am a 42 y/o WM with a very healthy lifestyle that has had an undetectable VL and high T count within 3 months of starting my first meds (Epzicom and Kaltera). However, after...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hey ATX Googler,Abacavir can be associated with a number of potential side effects, including the hypersensitivity reaction, fatigue, headache, abdominal pain, constipation, diarrhea, nausea, vomiting, sleeplessness, skin rash, dizziness and changes... Read more »

Testosterone patch side effect/fatigue

I was prescribed the Andoderm patch for a low testosterone level, within 3 days I became very ill. My spleen had become very large,fatigued and nauseated. The following week tested positive CD4 234; VL 5000, my fatigue worsened when I developed...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
I'm not quite sure from your question the exact time frame of what's been happening to you but let me try to help. It appears that you found out that you had a low testosterone level before you knew you were HIV positive. You then started... Read more »
Connect With Others

HIV Skin Symptoms (Pics) Please Read

Posted by WorriedOne, 2 Replies
Hello
I have some serious questions since Ive been very concerned lately, quite honestly the last year or so. I have not been tested and understand I should be tested. I would just prefer for someone's Professional advice. Sorry for the long read.

I... Read more »

Dr Patch, Jazz, GMan

Posted by Damian, 1 Reply
Guys

Could any of you guys please comment on the message "please help me" below I would greatly appreciate any comments. Yes I know I am "unaturally" worried at this point and I am going to see a psyciatrist in a few days.

Thank You
Damian Read more »

AbacavirLamivudine to treat HIV infection.

Posted by jenniferdraper
AbacavirLamivudine is used to treat HIV infection. This combination medication is used with other medications. It belongs to a class of drugs known as nucleoside reverse transcriptase inhibitors. Read more »

Petachiae Bleeding into Skin

Posted by Anonymous, 2 Replies
Hello everyone:
Is it possible to have petachiae 8 months after possible exposure. I have these little red spots all over my body
trunk, arms, legs about 30 of them. They are spread out all over not in a patch or anything. I did some research and they... Read more »